# SDR ASOA201100756

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,305 hours, 17,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO FLOOR SUPPORT CAP ANGLE HAS CORROSION AROUND FASTENER HOLES OTBD SIDE OF LBL 27 BETWEEN FS 574 AND FS 621.  REMOVED CORROSION FOUND IAW REO 601R-53-00-005, REPAIR STEPS 1 AND 2.
